ITEM METADATA RECORD
Title: Erratum: Lamé differential equations and electrostatics (vol 128, pg 3621, 2000)
Authors: Dimitrov, DK
Van Assche, Walter
Issue Date: 2003
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:131 issue:7 pages:2303-2303
URI: 
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science